Symposium: Friday & Saturday (Combo) - SOLD OUT!

April 20, 2018
7:30 AM to 5:30 PM
 Add to Calendar

See Details for Venue Information


 Directions

NOTE: The Combo (Fri+Sat) Tickets are no longer available as the Saturday Session has reached maximum capacity and registration has closed.  We will not have a wait list. 

You may still purchase a ticket for the Friday (only) session here.

This year’s theme is “Raise your PMIQ!”

Find Your Price : Combination - Friday 4/20 & Saturday 4/21
Category Sub-Category Rate
PMI Member Standard $520
Unemployed $360
Military $310
Student $310
Guest (Non-Member) Standard $550
Unemployed $450
Military $400
Student $400

 

This April, join project managers from the tri-state area for NYC’s premier project management experience. Learn best practices and network at the annual 2018 PMINYC Symposium on April 20 & 21.

This amazing two-day event offers professional development opportunities for everyone, from seasoned project managers to those just starting out. The Symposium attracts New York’s top project managers, as well as senior management. It’s where Leaders meet!

If you are interested in attending only the Friday or Saturday sessions, visit the Events calendar

Friday 4/20 : Speakers

Daniel Wakeman - Keynote Speaker
Vice President and Chief Information Officer, Educational Testing Services

Presentation: Agile DevOps and the PMO
Agile DevOps has been shown to dramatically streamline the software development process by providing ample feedback loops and automating the continuous integration and continuous delivery of code into production in much shorter, more frequent release cycles. In Agile DevOps projects, operations staff provides support to the development team within the context of the project, rather than taking over support when the project is completed......



Michael Nir - Keynote Speaker
President, Sapir Consulting USA

Presentation: Silent Influencing: Rediscover the power of body language to lead impacting change
Yes, our environment is digital, and yet our most crucial collaborations rely on our skills to successfully negotiate, change perceptions and create agreement: getting a job, closing a deal, negotiating salary, leading a team through conflict, managing a project, leading a scrum team, implementing Scaled agile transformation; Influencing the decision makers in our lives, all depends on our mastery of simple and powerful non-verbal tools......



Milos Topic - Keynote Speaker
Vice President & Chief Information Officer, Saint Peter's University

Presentation: We are managing projects, but who is leading people?
Leaders, or at least those who are in leadership positions have the greatest impact and influence on the overall strategy, direction and ultimately the outcomes of their organizations. Organizational culture is defined, communicated and propagated by leadership first. Those of us who are fortunate enough to lead other people must take such responsibility seriously and act in ways that place the long-term needs of our colleagues at the pinnacle........



Gene Gendel, CEC, LeSS, CSaS, CAL
Agile Coach, Trainer and Organizational Design Agent
Co-Author: Agile Coaching: Wisdom from Practitioners

Presentation: Treat Your Organization as a sushi roll
Agile frameworks (e.g., Scrum, Kanban, XP), individuals’ roles & responsibilities, processes & tools, metrics & reporting, burn-up charts, estimation techniques, backlog prioritization, agile engineering practices, agile maturity models etc. – all of them are important attributes of a typical agile transformation......



Dave Williams
Senior Vice President Information Technology, OceanFirst Bank

Presentation: WTC Experience dovetailing Crisis Management and Disaster Recovery techniques
Any major crisis that has the power to disrupt your projects has the potential to disrupt your people as well. In this presentation, Dave Williams, 9/11 survivor and senior VP of IT at OceansFirst Bank, will discuss the importance of managing catastrophic risks with a sensitivity to ...



Michael Milutis
Creator, Director: IT Metrics & Productivity Institute
Computer Aid, Inc (CAI)

Presentation: Know Thyself: The Secrets to Total Engagement and Self-Actualization in the Workplace
Michael Milutis will share what he’s learned from having consulted with hundreds of project managers and IT professionals from around the world on their personal branding and career challenges, and he will explain why self-knowledge, mindfulness, and self-actualization are such critical success factors for everyone who wants to go through this process........



Ted Kallman, PMI-ACP, PMP, CSM, CSPO, CSP
Enterprise Agile Coach, Unified Vision Group
Co-author, The Nehemiah Effect and Flow

Presentation: Increased Performance for any Project Via Flow
In this session everyone will participate in a short game that demonstrates the practices, methods and frameworks which, when employed, guarantee performance increase. Presenter Ted Kallman has conducted this game with thousands of teams in conference Keynotes and Breakout Sessions in Europe and the US with remarkable results. The methods and frameworks are from his #1 Bestselling Book “The Nehemiah Effect: Ancient Wisdom From the World’s First Agile Projects” and his newly released book “Flow: Getting Everyone Moving in the Right Direction … and Loving it”.



Saturday 4/21 : Workshop Leaders

Brent Hurley
Chief Problem Solver (Change Manager / Enterprise Agile Coach / Agile Strategist),Gira Solutions

Workshop # 1: Agile Teams and the Transformation to Agility; What to Expect
This two-part workshop will focus on Agile, beginning with basic concepts and ending with Agile transformation. Learn all the ins and outs of structuring and managing a well-oiled, cross-functional Agile team, as well as how to make the ultimate transition into Agile in a smooth and orderly fashion.



Ted Kallman, PMI-ACP, PMP, CSM, CSPO, CSP
Enterprise Agile Coach, Unified Vision Group
Co-author, The Nehemiah Effect and Flow

Workshop # 2: Leading Without Authority
General Dwight Eisenhower once said, "It is easier to pull a string than to push it." Some experts call it servant leadership. However you describe this approach it will always result in more productive, higher performing teams when a leader works from a position of influence rather than power. During this session, attendees will learn about a simple framework that helps facilitate this approach.



Natalya Bah, PMP
CEO, Natalya H. Bah Consulting

Workshop # 3: Put a Ring on It: Increasing Project Team Member Engagement
Employee engagement is an issue facing all industries in the United States. This has been illustrated in the findings in the Gallup Study: The State of the American Workplace. But what does this study say about engagement and project teams? What is the potential effect on projects if team members are not engaged in their work? This presentation discusses the correlation between team member engagement and project success.......



Friday, 4/20:
Total PDUs = 7.5
Note: PDUs for this event will be self-reported to PMI Global
PDU Talent Triangle/CCR Legend: L=Leadership, S= Strategic, T= Technical

Venue Details:
New York Law School (NYLS)
185 W Broadway
New York, NY 10013

Track Topic Speaker Activity Code PDU Talent Triangle Start End Total Time
  L S T  
Registration / Breakfast / Birds of a Feather Industry Knowledge and Standards Ted Kallman SYMP20180420B1   1.0   7:30am 8:30am 1 hr
Morning Keynote “We are managing projects, but who is leading people?” Milos Topic SYMP20180420-K 1.5     8:45am 10:15am 1.5 hrs
Track 1A “Know Thyself: The Secrets to Total Engagement and Self-Actualization in the Workplace” Michael Milutis SYM20180420-1A 0.75     10:30am 11:15am 45 mins
Track 1B “Agile Transformations: Treat Your Organization as a Sushi Roll” Gene Gendel SYM20180420-1B     0.75 10:30am 11:15am 45 mins
Lunch Keynote “High-Performance Teams: Core Protocols for Psychological Safety and Emotional Intelligence” Richard Kasperowski SYMP20180440-KN 1.5     11:25am 12:55pm 1.5 hrs
Luncheon Speaker “The path from Project outcomes to Benefits Realization. Effective tools for Project Portfolio Management” Peter Mello SYM20180420-L     0.5 1:10pm 1:40pm 30 mins
Track 2A “Increased Performance for any Project Via Flow” Ted Kallman SYMP20180420-2A     0.75 1:45pm 2:30pm 45 mins
Track 2B “World Trade Center Experience Dovetailing Crisis Management and Disaster Recovery Techniques” Dave Williams SYMP20180420-2B     0.75 1:45pm 2:30pm 45 mins
Afternoon Keynote “Agile DevOps and the PMO” Daniel Wakeman SYMP20180420-K3     1.5 2:40pm 4:10pm 1.5 hrs
  Total PDUs 7.5  

 

Saturday, 4/21:
Total PDUs = 7.5
Note: PDUs for this event will be self-reported to PMI Global
PDU Talent Triangle/CCR Legend: L=Leadership, S= Strategic, T= Technical

Venue Details:
Resources Global Professionals (RGP) Offices
7 Times Square (Times Square Tower), Suite 2600
New York, NY 10036

Track Topic Speaker Activity Code PDU Talent Triangle Start End Total Time
  L S T  
Registration / Continental Breakfast / Networking / Birds of a Feather Industry Knowledge and Standards (Sponsor) SYMP20180421-B2   1.0   7:30am 8:30am 1 hr
Workshop 1A “Agile Teams and the Transformation to Agility, What to Expect” Session 1: Agile teams are X-functional teams Brent Hurley SYMP20180421-W1A     1.5 8:45am 10:15am 1.5 hrs
Workshop 1B “Agile Teams and the Transformation to Agility, What to Expect” Session 2: Making Transformation happen: the Long and Winding Road Brent Hurley SYMP20180421-W1B     1.5 10:30am 12:00pm 1.5 hrs
Luncheon Speaker “The path from Project outcomes to Benefits Realization. Effective tools for Project Portfolio Management” Peter Mello SYM20180421-L     0.5 12:15pm 12:45pm 30 mins
Workshop 2 “Leading without Authority” Ted Kallman SYMP20180421-W2 1.5     12:45pm 2:15pm 1.5 hrs
Workshop 3 “Put a Ring on It: Increasing Project Team Member Engagement” Natalya Bah SYMP20180421-W3   1.5   2:30pm 4:00pm 1.5 hrs
  Total PDUs 7.5  


Dress Code: Business Casual
Picture ID: All participants may be required to show a picture ID to security personnel for admittance to the meeting
Please review our photo and video policy here

Refund Policy
Registration fees, less a non-refundable processing charge, are refundable if cancellation is received by the registration deadline. You must send an email to both VP Finance vpfinance@pminyc.org and Symposia Team symposia-team@pminyc.org by Dates below to be considered for a refund and you must receive response for confirmation.

Deadlines to Cancel By and Non-refundable Processing Charge
December 30, 2017 : $50
February 10, 2018 : $65
March 25, 2018 : $85
No Refunds after March 25, 2018